On convergence of infinitely divisible distributions in a Hilbert space
Colloquium Mathematicum, Tome 19 (1968) no. 2, pp. 327-332
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_19_2_327_332,
author = {R. Jajte},
title = {On convergence of infinitely divisible distributions in a {Hilbert} space},
journal = {Colloquium Mathematicum},
pages = {327--332},
year = {1968},
volume = {19},
number = {2},
doi = {10.4064/cm-19-2-327-332},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-19-2-327-332/}
}
TY - JOUR AU - R. Jajte TI - On convergence of infinitely divisible distributions in a Hilbert space JO - Colloquium Mathematicum PY - 1968 SP - 327 EP - 332 VL - 19 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-19-2-327-332/ DO - 10.4064/cm-19-2-327-332 LA - en ID - 10_4064_cm_19_2_327_332 ER -
R. Jajte. On convergence of infinitely divisible distributions in a Hilbert space. Colloquium Mathematicum, Tome 19 (1968) no. 2, pp. 327-332. doi: 10.4064/cm-19-2-327-332
Cité par Sources :